Evangelos Latos

Department of Mathematics, University of Mannheim

Published-Submitted

  1. Li Chen, Laurent Desvillettes, and E. Latos, On a class of reaction-diffusion equations with aggregation”, preprint.
  2. K. Fellner, E. Latos, and B.Q. Tang “Global regularity and convergence to equilibrium of reaction-diffusion systems with nonlinear diffusion”, arXiv.
  3. K. Fellner, E. Latos and T. Suzuki, “Large-time asymptotics of a public goods game model with diffusion”, to appear in Monatshefte für Mathematik, doi: 10.1007/s00605-019-01275-9, arXiv.
  4. S. Bian, L. Chen, and E. Latos, Nonlocal nonlinear reaction preventing blow-up in Keller-Segel system, Nonlinear Analysis, vol. 176, (2018), p. 178 - 191. arXiv
  5. S. Bian, L. Chen, and E. Latos, Chemotaxis model with nonlocal nonlinear reaction in the whole space, Discrete & Continuous Dynamical Systems-A, 38(10), (2018), p. 5067-5083. arXiv
  6. E. Latos, Y. Morita, and T. Suzuki, “Stability and Spectral Comparison of a Reaction–Diffusion System with Mass Conservation”, Journal of Dynamics and Differential Equations, Vol. 30 2 (2018) p. 823-844. arXiv
  7. K. Fellner, E. Latos, and B.Q. Tang “Well-posedness and exponential equilibration of a volume-surface reaction-diffusion system with nonlinear boundary coupling”, Annales de l'Institut Henri Poincare (C) Non Linear Analysis, Vol. 35, 3, (2018), p. 643-673. arXiv
  8. L. Chen, E. Latos, and J. Li, “Wavefronts for a nonlinear nonlocal bistable reaction-diffusion equation in population dynamics”, Journal of Differential Equations, Vol. 263, 10, p. 6427-6455, 2017. arXiv
  9. S. Bian, L. Chen, and E. Latos, “Global existence and asymptotic behavior of solutions to a nonlocal Fisher–KPP type problem”, Nonlinear Analysis, vol. 149, (2017), p. 165–176. arXiv
  10. E. Latos and T. Suzuki, “Chemotaxis with quadratic dissipation and logistic source”, Advances in Mathematical Sciences and Applications, vol. 25, (2016) p. 207-227.
  11. K. Fellner, E. Latos and T. Suzuki, “Global classical solutions for mass-conserving (super)-quadratic reaction-diffusion systems in three and higher space dimensions”, Discrete and Continuous Dynamical Systems - Series B, Vol. 21, 10, pp. 3441–3462, December 2016. arXiv
  12. K. Fellner, E. Latos, and G. Pisante, “On the finite time blow-up for filtration problems with nonlinear reaction”, Applied Mathematics Letters, (42), (2015), p47–52. arXiv
  13. E. Latos, T. Suzuki, “Global dynamics of a reaction-diffusion system with mass conservation”, J. Math. Anal. Appl., 411, (2014), p. 107–118.
  14. E. Latos, D. Tzanetis “Existence and blow-up of solutions for a semilinear filtration problem”, Electron. J. Diff. Equ., (2013), No. 178, p. 1-20.
  15. E. Latos, T. Suzuki, and Y. Yamada, “Transient and asymptotic dynamics of a prey-predator system with diffusion”, Math. Meth. Appl. Sci., 35, (2012), p. 1101-1109.
  16. E. Latos, D. Tzanetis, “Grow-up of critical solutions for a non-local porous medium problem with Ohmic heating source”, Nonlinear Differential Equations and Applications NoDEA, (2010), 17: 137.
  17. E. Latos, D. Tzanetis, “Existence and blow-up of solutions for a non-local filtration and porous medium problemProceedings of the Edinburgh Mathematical Society, (2010) 53, p. 195–209.

▪ Mathematical Analysis of Blow-up of Solutions to local & non-local Partial Differential Problems, Ph.D. 2010.
▪ Asymptotic Behavior of the heat equation with critical potential, Postgraduate degree (M.Sc.) in Pure Mathematics.